# SDR AU510001669

- Difficulty date: January 8, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Reims F406
- Engine: Pwa PT6A112
- Propeller: Mcauly 3GFR34C701
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 313721
- Condition: Cracked
- Location: Mlg
- Part time: 10,133 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT MLG WHEEL ASSEMBLY HAD 2 SECTIONS OF THE BEAD MISSING. TIRE DEFLATED DURING LANDING ROLL. (CASA NR 510001669)
